# SDR AALA971637

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOOR BEAM, STA 1130, HAS LIGHT CORROSION AROUND NUTPLATES, STA 1130, LBL 19 AND LBL 21.  BLENDED OUT LIGHT CORROSION, BEYOND BLEND-OUT LIMITS THEN REPAIRED FLOOR BEAM PER ESO 11697 DATED 8-8-97.  TST:  67,059.  CYCLES, 43,852.  (X)
